When medicine works it can be a great blessing. But when it doesn’t, it is frustrating. I had been doing really well on Abilify, but it really messed with my blood sugar levels and after many years on it, I became diabetic. At 30 mg., it took some time to titrate me off of it slowly. Then, I was prescribed Rexulti. Initially, I felt good on it. But, then midway through the first month on it, I began laying in bed a lot because my head felt so heavy. With this came irritability. By the end of the month I had become suicidal and had started researching how to kill myself with different medications. I even impulsively downed 600 mg. of Trazadone one night. Alarmed, I made an appointment with my psychiatrist who recommended I go to a mental hospital till the Rexulti left my system. The day before I went in, she prescribed me Latuda. Each day in the hospital improved my mood and I stopped feeling suicidal. The day after I was discharged though I began to have severe anxiety attacks which lasted all day. I was prescribed Vestaril three times a day. Thankfully, it relieved my anxiety. But, I then became depressed and listless. I realized that the Latuda wasn’t doing anything to stabilize me. Back I went to the psychiatrist and begged to be put on Abilify temporarily for the next month since I had a trip planned to Chicago later in September to attend a friend’s memorial and had agreed to watch another friend’s animals while she went on vacation. I needed to be functioning for all this and knew from past experience that Abilify was great at stabilizing my moods. I am happy to report that it is working and I feel a great improvement in my spirit and no longer lie endlessly in bed but, instead getting a great many things done and making up for so many weeks of lost time. Another thing I realized was that I had been having more bad days and feeling depressed as my dosage of Abilify was being lowered over many months. Now I am on 10mg. of Abilify. But what do I do in October? I can’t stay on Abilify because it makes me diabetic. What drug will I be put on next? Does anyone have any ideas or have had good results with any other mood stabilizers or antipsychotics? I’d really appreciate some feedback.